# SDR SWAA2022021068023

- Difficulty date: March 1, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 27,727 hours, 16,592 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB UNDER FWD CARGO THRESHOLD CORRODED. / LOCATED; DRILLED; COUNTER SUNK AND INSTALLED NEW WEB PER SRM 51-40-02 SEE INDIVIDUAL SIGN OFFS
